# SDR USAA002188

- Difficulty date: December 21, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Nacelle
- Part time: 8,324 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - CROSSBEAM FOUND WITH WEAR AND CORROSION IN BEARING BORE, .006 DEPTH.  LEVEL 1 CORROSION.  OPEN BORE UP FOR OVERSIZE BEARING RECHAMFER MPI ROTO PEEN.  INSTALLED NEW BEARING, TYP REP 54-50-09.  (M)
